# SDR QXEA9700030

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Frame 14285
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRAME 14285 SKIN CLIP CRACKED OUTBOARD OF STRINGER 1.  CRACK NOTED DURING C-CHECK 290/99.  CRACK REPAIRED I/A/W SRM.  AIRCRAFT RETURNED TO SERVICE.
